# SDR YENA2025120201160

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 AT FWD GALLEY AREA (1 E/A) (CRACK INDICATION FOUND OPEN HOLE B FR16 LH DOUBLE JOGGLE AREA)  PERFORMED PERMANENT REPAIR ON PRIMARY STRUCTURE AT HOLE B FR16 LH DOUBLE JOGGLE AREA IAW SRM 53-11-12-300-012.
